# SDR ASAA2018060864959

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 16,499 hours, 5,384 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP ILLUMINATED.   ON RECALL, DID NOT RESET.  ACFT GROUNDED.  ACCOMPLISHED A PACK/ZONE TEMPERATURE CONTROLLER BITE TEST, OPS NORMAL IAW AMM 21-61-00-700-806-002.
